# SDR MASA2011040602342

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,280 hours, 12,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 2R5206B
- Part serial: A0915
- Condition: Broken
- Location: Pax Door
- Part time: 15,282 hours, 12,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR CABLE SNAPPED.  R2 RETRACT MOTOR ASSY.
